# SDR HNAA2016083100266

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 51,667 hours, 60,779 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN POWER LEVER ADVANCED.  FLAPS WERE CYCLED HORN EXTINGUISHED.
